# SDR AALA2019042329012

- Difficulty date: April 20, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 20,714 hours, 8,201 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulty
- Location: L2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED 2L DOOR PRESSURE REQUIRED A CHECK. MAINTENANCE SERVICED 2L DOOR PER AMM 52-22-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
